# SDR CALA2024121201486

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 52,724 hours, 18,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Faulty
- Location: Seat 21c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - RED & WHITE FLOOR PROX LIGHTS AT SEATS 15C, 20C & 21C DO NOT ILLUMINATE. REMOVED & REPLACED RED EXIT ROW FLOOR PROX LIGHT AT SEAT 21C, OPS NML, REF AMM 33-51-11-960-802.
